# SDR 97ZZZX971

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N355HC
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Channel
- Part number: 58130441
- Condition: Cracked
- Location: Nlg Act Attach
- Part time: 3,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHMENT OF CESSNA SB ME78-31 AND SK404-21 (REPLACEMENT OF NOSE GEAR ACTUATOR ALUMINUM ATTACH LUGS WITH STEEL ATTACH LUGS) FOUND BOTH CHANNELS TO WHICH LUGS ATTACH WERE CRACKED AT AFT CORNER RADII.  REPLACED CHANNELS.  SUSPECT CAUSE:  HARD LANDING, LANDING ON NOSE GEAR, POSSIBLE INCORRECT RIGGING OF NOSE GEAR WITH INSUFFICIENT PRELOAD OF ACTUATOR AGAINST DRAG BRACE; THUS, CAUSING SHOCK LOADS TO BE TRANSMITTED THROUGH ACTUATOR TO ATTACH STRUCTURE.
